# SDR ASAA2021030734271

- Difficulty date: March 7, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 2 hours, 2 cycles
- Engine: Cfmint LEAP1A23
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD 05-020-01 FOUND UNCORRELATED FAULT ENG2 EEC C2. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM TASK G73-10-00-810-804 TO ADDRESS THE #2 ENG UNCORRELATED C2 MESSAGE. NO FAULTS LOGGED SYS CKS NML.
